# SDR SWAA2024100738669

- Difficulty date: September 18, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 291.5 TO BS 294.5 AND STR 17R AT FWD GALLEY AREA 2024-533823<[01] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BS 291.5 TO BS 294.5 AND STR 17R AT FWD GALLEY AREA .IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV:;[02] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BS 291.5 TO BS 294.5 AND STR 17R AT FWD GALLEY AREA .IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV:;[03] CORRECTED STEP 2  REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BS 291.5 TO BS 294.5 AND STR 17R AT FWD GALLEY AREA .IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV: RII
